Diffusion of water molecules in the presence of hydrated ions
Doklady Akademii Nauk, Tome 145 (1962) no. 2, pp. 358-359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_2_a35,
author = {G. A. Andreev},
title = {Diffusion of water molecules in the presence of hydrated ions},
journal = {Doklady Akademii Nauk},
pages = {358--359},
year = {1962},
volume = {145},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_2_a35/}
}
G. A. Andreev. Diffusion of water molecules in the presence of hydrated ions. Doklady Akademii Nauk, Tome 145 (1962) no. 2, pp. 358-359. http://geodesic.mathdoc.fr/item/DAN_1962_145_2_a35/